# SDR A6WA201141082

- Difficulty date: October 6, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,477 hours, 17,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OBLIQUE ANGLE ON FS 621 AFT FACE CRACKED.  R & R LT OBLIQUE ANGLE IAW SRM 51-40-11 & REO 601R-53-61-422.
